MathSciNet Relay Station
MathSciNet bibliographic data
MR1994916 (2004d:60109) 60G44 (91B28)
Kabanov, Yuri; Rásonyi, Miklós; Stricker, Christophe On the closedness of sums of convex cones in $L\sp 0$ and the robust no-arbitrage property. Finance Stoch. 7 (2003), no. 3, 403–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement